Log In Sign Up

Increased prometrium and dizziness!


Forum: Pregnancy and Motherhood After Loss

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Pregnancy and Motherhood After Loss LinkBack Topic Tools Search this Topic Display Modes
  #1  
March 14th, 2012, 10:14 PM
Platinum Supermommy
Join Date: Jun 2008
Posts: 5,281
I perinatalogist increased my prometrium from 200mg daily to 300,g daily. I am supposed to take 100mg in the morning and 200mg at night. I just took my first 200mg dose and am incredibly dizzy! Anyone else experience this?
__________________
Thanks to Vicki... for my siggy!


Reply With Quote
  #2  
March 14th, 2012, 10:49 PM
momof8lopez's Avatar Platinum Supermommy
Join Date: Feb 2009
Location: illinois
Posts: 8,311
I would definitely do 1 in the am, 1 in the afternoon and 1 in the evening. I also did 300mg and spaced them out just like this. Its oral your taking right?
__________________
Thank you Shortcake for my beautiful siggy..]

Momma of 8 beautiful children now. Most recent is Jerry Jr. born 11/19/12 at 37wk, 7lbs 6oz and 19.5inches and Baby Reymundo born 10/7/13 at 35w6d, 6lbs 7oz, 19.5 inches. Momma of 5 angels. New siggy to come!

Reply With Quote
  #3  
March 14th, 2012, 11:01 PM
doremi's Avatar Team Blue Mama of Two
Join Date: Dec 2007
Location: USA
Posts: 17,491
I'm only on 100mg, and I get horribly dizzy for about a half hour after they hit my system. It is awful! In the pamphlet it says it is a common side effect, which is why if you're only doing one dose a day, they will almost always tell you to take it at bedtime. I'm sorry! I can't imagine having to take 3x what I'm taking now, because it already makes me feel like crap!
__________________
Mommy to two beautiful boys, watched over by two angels in heaven

Reply With Quote
  #4  
March 15th, 2012, 05:52 AM
Hopefulpinkangel's Avatar Mega Super Mommy
Join Date: Jul 2011
Posts: 2,536
I took mine vaginally so I didn't get any side effects at all. I was really lucky.
__________________


Jan 2010 August 2011


Reply With Quote
  #5  
March 15th, 2012, 06:46 AM
Super Mommy
Join Date: Sep 2009
Location: Wisconsin
Posts: 865
I did get dizzy too. i'm not sure how much I was taking, but it was twice a day. It does go away eventually, mine went away after the 2nd or 3rd month of taking it.
__________________
Christina
DH - Matt
DS - Owen 2yrs old (5/28/2009)
Twin Girls - April 23, 2012 (38 weeks)

3 angels (08, 10, 11)
Reply With Quote
  #6  
March 15th, 2012, 07:50 AM
lindsey2000k's Avatar Platinum Supermommy
Join Date: Nov 2010
Location: Ohio
Posts: 5,965
Send a message via Yahoo to lindsey2000k
I took only 100mg vaginally and WOW I was super dizzy. I think the blood thinners made that worse for me.
__________________




http://lindseysphotography.com/
Reply With Quote
  #7  
March 15th, 2012, 08:31 AM
StaceygirlPa's Avatar Waiting for our Miracle.
Join Date: Jul 2010
Location: Clarence, Pa
Posts: 5,106
Send a message via AIM to StaceygirlPa
I took 400 mg vaginally . Two hundred twice a day. I was lucky and didn't get dizzy.
Reply With Quote
  #8  
March 15th, 2012, 08:38 AM
Leanne78's Avatar Nov 2012 DDC Co-Host
Join Date: Oct 2009
Posts: 9,498
I was on 200 but upped it to 300 after the spotting this weekend. I take it at 8 a.m., 4 p.m. and 10 p.m. I haven't been too dizzy, but the increase has made me soooo nauseous. I talked to my doctor about it today (admitted I had increased my dosage) and he said while it will not hurt me that 200 mg is way more than enough to help. I told him some women were taking 400 and more and he said that is way too much. He claimed it didn't help anymore but that the side affects will be worse as you up the dose. I will say that I finally did get used to the dosage and the nausea got a little better yesterday. So hopefully, you dizziness will get better too as you get used to the higher dosage.
__________________



Reply With Quote
  #9  
March 15th, 2012, 10:10 AM
LindseyE117's Avatar Wookie's Girl
Join Date: May 2009
Location: Texas
Posts: 3,741
I was taking one dose of 200mg vaginally once a day and never felt dizzy. At least I don't remember it doing that. Although it did make me super tired. While doing IVF I took 400mg a day and a 1cc shot of PIO. My progesterone was 200 and something though when they checked it. Needless to say I did not get pregnant that IVF cycle anyway. I also did not have side effects from that much either besides being moody and tired.
__________________

Thank you Shortcake for my beautiful siggy!
Reply With Quote
  #10  
March 15th, 2012, 10:57 AM
Brittanie's Avatar just me
Join Date: Jul 2006
Location: Littleton, CO
Posts: 43,573
I took 100mg with Allison, and I got really dizzy
__________________
Thanks to babydoll213 for the siggy! My kids' blog Cora's blog


Reply With Quote
  #11  
March 15th, 2012, 01:49 PM
.:Shortcake:.'s Avatar ♬♪Music Soothes my Soul♪♬
Join Date: May 2009
Location: Pennsylvania
Posts: 17,035
I also got dizzy with mine. My doctor had me take one right before bed, then set my alarm for 2-3am and then the afternoon one I had to take a small nap. I had horrible side effects from it.
__________________

My Angels- 12-15-08 @ 13w3d♥ 05-09 @ 6w2d♥ & 2 Early Losses♥ Twins 9-7-10♥ & 10-2-10 ♥ 2/11/11


Want a siggy in a hurry? Check out my Siggy Express Lane
My blog


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:34 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0